# SDR MALA040106

- Difficulty date: December 29, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 17,385 hours, 19,041 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, FS 294 RT I/B FWD SEAT TRACK HAS CORROSION.  REMOVED AND REPLACED CORRODED SECTION OF SEAT TRACK IAW MESABA EO S53060.  REFER NR 1195871 FOR ADDITIONAL INFO.  A/C RELEASE DATE 1/6/04.
